VOL. 17 · NO. 3 | Summer 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 17 (3), (Summer 1987)
No abstract available
Articles
S. Broverman, A. Dow
Rocky Mountain J. Math. 17 (3), 421-430, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-421
No abstract available
Silvana Franciosi, Francesco de Giovanni, Derek J.S. Robinson
Rocky Mountain J. Math. 17 (3), 431-446, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-431
No abstract available
Daryl Tingley
Rocky Mountain J. Math. 17 (3), 447-456, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-447
KEYWORDS: nonexpansive, convex, recurrence point, ultimately nonexpansive
No abstract available
David Minda
Rocky Mountain J. Math. 17 (3), 457-462, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-457
No abstract available
Karl Byleen, Francis Pastin
Rocky Mountain J. Math. 17 (3), 463-478, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-463
No abstract available
William C. Brown
Rocky Mountain J. Math. 17 (3), 479-490, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-479
No abstract available
Charles S. Kahane
Rocky Mountain J. Math. 17 (3), 491-498, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-491
No abstract available
Tomasz Dlotko
Rocky Mountain J. Math. 17 (3), 499-510, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-499
No abstract available
Nirmala Prakash
Rocky Mountain J. Math. 17 (3), 511-534, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-511
No abstract available
J.H. Chou, Wei-Shen Hsia, Tan-Yu Lee
Rocky Mountain J. Math. 17 (3), 535-544, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-535
KEYWORDS: subdifferential, Duality, 90C48, set functions, conjugate functions
No abstract available
Gerhard Gierz
Rocky Mountain J. Math. 17 (3), 545-554, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-545
KEYWORDS: 46E40, 46B10, 46G10
No abstract available
Steven Chapin
Rocky Mountain J. Math. 17 (3), 555-572, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-555
KEYWORDS: Differential-delay equations, slowly oscillating periodic solutions, asymptotic analysis
No abstract available
John O'Neill
Rocky Mountain J. Math. 17 (3), 573-576, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-573
No abstract available
Piotr Mikusinski
Rocky Mountain J. Math. 17 (3), 577-582, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-577
No abstract available
Giorgio Metafune
Rocky Mountain J. Math. 17 (3), 583-586, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-583
No abstract available
T.C. Brown, A.R. Freedman
Rocky Mountain J. Math. 17 (3), 587-596, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-587
No abstract available
B. Smith
Rocky Mountain J. Math. 17 (3), 597-606, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-597
No abstract available
N.L. Carothers
Rocky Mountain J. Math. 17 (3), 607-616, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-607
KEYWORDS: 46B99, rearrangement invariant spaces, Lorentz function spaces
No abstract available
Giovanni Emmanuele, Alfonso Villani
Rocky Mountain J. Math. 17 (3), 617-628, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-617
No abstract available
Josip E. Pecaric, Paul R. Beesack
Rocky Mountain J. Math. 17 (3), 629-642, (Summer 1987) DOI: 10.1216/RMJ-1987-17-3-629
No abstract available
Back to Top